Quasi exact solution of the Rabi Hamiltonian

Ramazan Koç*, Mehmet Koca, Hayriye Tütüncüler

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

32 Citations (Scopus)


A method is suggested to obtain the quasi exact solution of the Rabi Hamiltonian. It is conceptually simple and can be easily extended to other systems. The analytical expressions are obtained for eigenstates and eigenvalues in terms of orthogonal polynomials. It is also demonstrated that the Rabi system, in a particular case, coincides with the quasi exactly solvable Pöschl-Teller potential.

Original languageEnglish
Pages (from-to)9425-9430
Number of pages6
JournalJournal of Physics A: Mathematical and General
Issue number44
Publication statusPublished - Nov 8 2002

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • General Physics and Astronomy

Cite this